Alert archive / Kansas / Flash Flood Warnings in 2010

Flash Flood Warning 17, NWS Springfield, MO

May 10, 2010Bourbon County, Kansas

NWS Springfield, MO issued this flash flood warning at May 10, 2010, 8:32 PM CDT for Bourbon County, Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2010, 8:32 PM CDT (01:32 UTC)
Expired
May 10, 2010, 11:28 PM CDT
In force
3 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County Bourbon County, KS

The radar

The Pleasant Hill radar (KEAX), 120 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 871 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
447 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
871 m²/s²
0-3 km storm-relative helicity
904 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

935 
WGUS53 KSGF 110132
FFWSGF
KSC011-110800-
/O.NEW.KSGF.FF.W.0017.100511T0132Z-100511T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
832 PM CDT MON MAY 10 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BOURBON COUNTY IN SOUTHEAST KANSAS...

* UNTIL 300 AM CDT TUESDAY.

* AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THAT EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE    
  WARNED AREA. SOME ROADS IN THE CITY OF FORT SCOTT HAVE BECOME      
  IMPASSABLE DUE TO FLASH FLOODING.

* RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING. SOME
  LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...BRONSON...
  DEVON...FORT SCOTT...FULTON...GARLAND...HAMMOND...HARDING...
  HIATTVILLE...MAPLETON...MARMATON...PAWNEE STATION...PETERSBURG...
  PORTERVILLE...REDFIELD AND UNIONTOWN. CREEKS...STREAMS AND LOW
  WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF   
  FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.

&&

LAT...LON 3792 9507 3803 9490 3803 9462 3768 9462
      3768 9486 3768 9508

$$

CCC
1 follow-up statement
883 
WGUS73 KSGF 110428
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1128 PM CDT MON MAY 10 2010

KSC011-110438-
/O.CAN.KSGF.FF.W.0017.000000T0000Z-100511T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOURBON KS-
1128 PM CDT MON MAY 10 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR BOURBON COUNTY...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3792 9507 3803 9490 3803 9462 3768 9462
      3768 9486 3768 9508

$$

CCC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 10, 6:33 PM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, May 10, 6:33 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
633 PM CDT MON MAY 10 2010

...UPDATE TO AVIATION...

.DISCUSSION...

...SEVERE WEATHER EXPECTED THIS EVENING INTO THE OVERNIGHT HOURS
TONIGHT...

SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...

ACTIVE WEATHER WEEK CONTINUES WITH A ROUND OF POTENTIALLY
SIGNIFICANT SEVERE THUNDERSTORMS TONIGHT.

STRONG DISTURBANCE EJECTING FROM THE LEE OF THE CENTRAL ROCKIES AT
THIS TIME. AT THE SFC...A WARM FRONT IS DRAPED FROM A DEVELOPING
AREA OF LOW PRESSURE IN SW KS...ROUGHLY BISECTING OK FROM NW TO
SE. A DRY LINE HAS ALSO SURGED EASTWARD OUT OF THE PANHANDLES OF
OK/TX. CONVECTION IS ALREADY FIRING ALONG THESE BOUNDARIES FOCUSED
CLOSEST TO LIFT ASSOCIATED WITH THE SFC LOW AND STRONG PVA. A 100
KT CYCLONICALLY CURVED UPPER JET CONTINUES TO ROUND THE BASE OF
THE TROUGH WITH A BROAD AREA OF STRONG SOUTHWESTERLY LOW LEVEL
WINDS (850 MB) ACROSS TX AND OK. TWO JET CORES ARE SEEN AT THE
850MB LEVEL...THE FIRST STRETCHES ACROSS E TX/OK/KS AND W MO. THE
SECOND IS LOCATED JUST BEHIND THE DRY LINE AND ORIENTED MORE WEST
TO EAST.

OVER THE NEXT FEW HOURS...WILL CONTINUE TO KEEP A CLOSE EYE ON
SUPERCELL THUNDERSTORM DEVELOPMENT ALONG/AHEAD OF THE DRYLINE IN
KS/OK. OUTSIDE OF A FEW ROUGE SHRA...OUR NECK OF THE WOODS WILL
REMAIN QUIET.

THIS WILL QUICKLY CHANGE...HOWEVER...AS WE HEAD INTO THE EVENING
HOURS. NORTHEASTWARD MOVING SUPERCELLS WILL BEGIN TO APPROACH THE
WESTERN CWA BORDER AFTER 7 PM. THE SFC LOW WILL MOVE NE INTO EAST
CENTRAL KANSAS...WITH THE WARM FRONT EXTENDING INTO FAR SW
PORTIONS OF THE CWA. IT IS LIKELY THAT JUST A NARROW CORRIDOR OF
THE WESTERN CWA WILL BE EXPOSED TO THE RICH MOISTURE OF THE WARM
SECTOR...WHICH IS WHERE THE GREATEST INSTABILITY WILL RESIDE.
SUPERCELLS THAT ENTER EXTREME SE KS AND FAR W MO WILL BE PRIMED
FOR AN EXTREME RISK OF SEVERE WEATHER...SPC/S MDT/HIGH RISK AREA
HANDLES THE AREA OF THE RISK VERY WELL. THE 12Z SUITE OF MODEL
OUTPUT OFFERS LITTLE IN THE WAY OF CHANGES TO THE EXPECTATIONS.
LOW LEVEL WINDS WILL BE STRONGLY VEERED...WITH A LARGE...CURVED
HODOGRAPH SIGNATURE. THIS IS SUPPORTIVE OF RIGHT MOVING CELLS...
PARTICULARLY WITH ANY SPLITTING CELLS OR CELLS THAT INTERACT/CROSS
THE SFC WARM FRONT. AS HAS BEEN HIGHLIGHTED...TORNADOES WITH
CELLS ALONG/WEST OF THE HWY 71 CORRIDOR HAVE THE POTENTIAL TO BE
STRONG AND LONG TRACKED. IN ADDITION...THERE IS A WIND AND HAIL
RISK...WITH HAIL TO THE SIZE OF BASEBALLS POSSIBLE IN THE MORE
INTENSE SUPERCELLS.

AS CELLS MOVE NORTHEAST DURING THE LATE EVENING AND INTO THE
OVERNIGHT HOURS THE CONCERN THEN SHIFTS TO WIND AS A STORM MODE
MORPHOLOGY IS EXPECTED. ENVIRONMENTAL WINDS WILL GRADUALLY BECOME
MORE UNIDIRECTIONAL AS THE UPPER WAVE BEGINS TO MOVE NORTH OF THE
AREA AND AS THE COLD FRONT OVERTAKES THE DRY LINE. BOWING LINE
SEGMENTS ARE EXPECTED TO EVOLVE AND SURGE NORTHEASTWARD...
TARGETING AREAS MAINLY ALONG AND NORTHEAST OF THE I44 CORRIDOR.
THE AIRMASS AS YOU GET FURTHER INTO MISSOURI WILL NOT BE AS
UNSTABLE...WHICH WILL DECREASE THE RISK FOR TORNADOES...HOWEVER
WIND FIELDS WILL REMAIN SUPPORT OF DAMAGING GUSTS AND A CONTINUING
RISK OF LARGE HAIL. STORM COVERAGE IS MOST UNCERTAIN ACROSS SOUTH
CENTRAL MISSOURI...AND IT IS POSSIBLE THAT SOME AREAS MISS OUT ON
THIS ACTIVITY.

TUESDAY THROUGH WEDNESDAY NIGHT...FORECAST CHALLENGE FOCUSES
SQUARELY ON THE PLACEMENT AND MOVEMENT OF WHAT WILL BECOME A WARM
FRONT IN OR VERY NEAR SOUTHERN MISSOURI. THIS BOUNDARY WILL
SHARPEN UP A BIT INTO TUESDAY AFTERNOON AND MOST LIKELY BE DRAPED
ACROSS SOUTHERN MISSOURI. DIFFERENTIAL HEATING SUGGESTS A RISK OF
A FEW STORMS DEVELOPING DURING THE LATE AFTERNOON POSING A LOW END
HAIL/WIND RISK. HEADING INTO TUESDAY NIGHT...A SLIGHTLY MORE
MODEST LOW LEVEL JET (40KT OR SO) WILL GRADUALLY INTERACT WITH THE
SFC BOUNDARY TO INITIATE ANOTHER ROUND OF ORGANIZED CONVECTION.
ENOUGH INSTABILITY WILL BE PRESENT TO BE CONCERNED WITH AN INITIAL
RISK OF HAIL/WIND...THOUGH THIS SHOULD TRANSITION TO A HEAVY RAIN
CONCERN HEADING INTO WEDNESDAY MORNING. THE WARM FRONT SHOULD EDGE
NORTH OF THE AREA ON WEDNESDAY...GIVING US OUR FIRST SOMEWHAT
MUGGY DAY OF THE WARM SEASON. THE NEXT IN A STRING OF UPPER
DISTURBANCES WILL GET ORGANIZED TO OUR WEST...HOWEVER ITS ARRIVAL
INTO OUR AREA WILL LIKE WAIT UNTIL LATE WED NIGHT AND MORE SO
THURSDAY. LOW TEMPS WILL BE MILD AND GOVERNED BY CLOUD COVERAGE
RAIN. HIGH TEMPS WILL RETURN TO THE 70S AREA WIDE TOMORROW...
AROUND 80F SOUTH OF THE FRONT...WITH UPPER 70S LOWER 80S ON WED.

GAGAN

LONG TERM (THURSDAY THROUGH MONDAY)...

12Z SUITE OF MODEL OUTPUT CONTINUES TO GENERALLY AGREE WITH THE
OVERALL PATTERN FOR THE EXTENDED FORECAST. A TRANSITION TO A MORE
ZONAL FLOW IS EXPECTED...THOUGH WE WILL CONTINUE TO SEE SMALLER
SCALE DISTURBANCES MOVE THROUGH THIS FLOW REGIME. THE FORECAST
CHALLENGE CONTINUES TO BE TIMING THESE SMALLER SCALE FEATURES. UNTIL
THERE IS BETTER AGREEMENT ON TIMING...THE POP FORECAST REMAINS ON
THE PESSIMISTIC SIDE AS A BAROCLINIC ZONE WILL LINGER IN AND AROUND
THE AREA INTO EARLY NEXT WEEK. THERE WILL BE DRY TIME...THOUGH A BIT
DIFFICULT TO PIN POINT AT THIS PARTICULAR TIME. FOR THIS PACKAGE...
BETTER CHANCES FOR RAIN ARE FOCUSED ON THURSDAY AND SATURDAY.
TEMPERATURE WISE...WE WILL REMAIN BELOW AVERAGE. LOWS WILL GENERALLY
BE IN THE 50S WITH HIGHS VARYING FROM THE 60S ON DAYS RAIN IS
EXPECTED TO THE LOWER 70S ON DRIER DAYS.

GAGAN

&&

.AVIATION...

FOR THE 00Z TAFS...MVFR TO IFR CONDITIONS EXIST ACROSS THE AREA.
WARM FRONT CURRENTLY SITUATED ACROSS THE SOUTHWEST CORNER OF THE
STATE SEPARATES THE TWO. LINE OF STORMS OVER SOUTHEASTERN KANSAS
AND NORTHEAST OKLAHOMA WILL MAKE ITS WAY INTO SOUTHWEST MISSOURI
BY 01Z. PRIMARY THREAT WILL BE WIND WITH SOME HAIL ALSO POSSIBLE.
ONCE STORMS PASS...POSSIBLE TO SEE IFR CEILINGS TOWARD DAYBREAK
DUE TO MOIST ATMOSPHERE. STEADY IMPROVEMENT THEN TO VFR CONDITIONS
BY 18Z.

GAEDE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 10, 5:09 PM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
509 PM CDT MON MAY 10 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-112215-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
509 PM CDT MON MAY 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

GENERALLY QUIET WEATHER CONDITIONS ARE EXPECTED FOR THE REST OF
THIS AFTERNOON. IT IS EMPHASIZED...THOUGH...THAT THIS LULL IN
THUNDERSTORM ACTIVITY WILL ONLY BE TEMPORARY.

AFTER 7 PM...AN EXTREME SEVERE WEATHER POTENTIAL WILL DEVELOP
WEST OF THE U.S. HIGHWAY 71 CORRIDOR EXTENDING FROM NEAR NEVADA
TO JOPLIN MISSOURI INCLUDING SOUTHEAST KANSAS.

WEATHER HAZARDS EXPECTED...

TORNADOES WITH THE POTENTIAL OF LONG TRACK STRONG TORNADOES...
LARGE HAIL WITH GOLF BALL SIZE HAIL LIKELY AND BASEBALL SIZE HAIL
POSSIBLE IN STRONGER STORMS...
DAMAGING WINDS NEAR 70 MPH...
AND HEAVY RAIN AND LOCALIZED FLASH FLOODING...

AREAS AFFECTED AND TIMING...

SUPERCELL THUNDERSTORMS WILL CONTINUE TO RAPIDLY DEVELOP AHEAD OF
AN EASTWARD ADVANCING DRY LINE IN THE PLAINS. AFTER 7 PM...THESE
STORMS WILL APPROACH AND MOVE INTO AREAS ALONG AND WEST OF THE
U.S. HIGHWAY 71 CORRIDOR. THUNDERSTORM MOVEMENT ACROSS THE PLAINS
INTO SOUTHEAST KANSAS AND FAR WEST MISSOURI WILL PREDOMINATELY BE
TO THE NORTHEAST. THERE IS A POTENTIAL OF RIGHT TURNING SUPERCELLS
THAT WOULD SHIFT STORM MOTION TO THE EAST OR EVEN SOUTHEAST. THE
GREATEST RISK FOR LONG TRACK TORNADOES WILL BE IN AREAS ALONG AND
WEST OF THE HIGHWAY 71 CORRIDOR.

AFTER 9 PM...THUNDERSTORMS ARE ANTICIPATED TO TRANSITION INTO A
SQUALL LINE AND TRACK EAST ACROSS THE REST OF SOUTHWEST MISSOURI.
THE PREDOMINATE SEVERE WEATHER RISKS WILL TRANSITION TO DAMAGING
WINDS UP TO 70 MPH AND QUARTER TO GOLF BALL SIZE HAIL ALONG WITH
LOCALIZED FLASH FLOODING. THE AIRMASS IN AREAS EAST OF THE
HIGHWAY 65 CORRIDOR WILL BE MORE STABLE AS THIS LINE OF STORM
MOVES TO THE EAST...WHICH WILL DECREASE THE RISK FOR TORNADOES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE TUESDAY NEAR A WARM FRONT
ACROSS SOUTHERN MISSOURI. A LIMITED RISK FOR SCATTERED STRONG TO
SEVERE THUNDERSTORMS WITH A POTENTIAL OF LARGE HAIL AND DAMAGING
WINDS WILL BE POSSIBLE LATE TUESDAY AFTERNOON INTO WEDNESDAY
MORNING AS THIS WARM FRONT LIFTS NORTH INTO THE CENTRAL OZARKS.
ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED WEDNESDAY
NIGHT INTO THURSDAY WITH A COLD FRONT MOVING THROUGH THE OZARKS.
THE LAST ROUND OF THUNDERSTORMS IS EXPECTED FRIDAY.

FLASH FLOODING EARLY THIS WEEK WILL BE LOCALIZED NEAR
THUNDERSTORMS WITH STRONGER UPDRAFTS AND WHERE THUNDERSTORMS
TRACK OVER THE SAME AREAS. WITH MULTIPLE ROUNDS OF THUNDERSTORMS
EXPECTED DURING THE WEEK AND RAINFALL BECOMING MORE WIDESPREAD
THROUGH THE WEEK...THE FLASH FLOODING AND FLOODING POTENTIAL WILL
INCREASE AS THE GROUND BECOMES SATURATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED WEST OF U.S. HIGHWAY 71
AFTER 7 PM. SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 9 PM
AND INTO THE OVERNIGHT HOURS EAST OF U.S. HIGHWAY 71.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, May 10, 7:45 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
745 PM CDT MON MAY 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     HAIL             DEVON                   37.92N 94.82W
05/10/2010  E1.00 INCH       BOURBON            KS   EMERGENCY MNGR

            DEVON FIRE DEPARTMENT REPORTED 1 INCH HAIL.

&&

LDOOLEY
Local storm report, May 10, 8:30 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
830 PM CDT MON MAY 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     FLASH FLOOD      FORT SCOTT              37.84N 94.71W
05/10/2010                   BOURBON            KS   EMERGENCY MNGR

            PORTIONS OF US 69 COVERED WITH UP TO 1 FOOT OF WATER.

&&

LDOOLEY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:19 PM CDTSevere Thunderstorm WarningSGFBourbon41 min
May 10, 7:40 PM CDTSevere Thunderstorm WarningSGFCrawford35 min
May 10, 7:51 PM CDTSevere Thunderstorm WarningSGFBourbon54 min
May 10, 8:10 PM CDTSevere Thunderstorm WarningSGFCrawford65 min

Nearby

Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.